RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1985, Volume 21, Number 11, Pages 1915–1926 (Mi de5701)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation

V. Yu. Novokshenov

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences

Full text: PDF file (1494 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.929
Received: 06.02.1981

Citation: V. Yu. Novokshenov, “Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation”, Differ. Uravn., 21:11 (1985), 1915–1926

Citation in format AMSBIB
\Bibitem{Nov85}
\by V.~Yu.~Novokshenov
\paper Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schr\"odinger equation
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 11
\pages 1915--1926
\mathnet{http://mi.mathnet.ru/de5701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=818571}


Linking options:
  • http://mi.mathnet.ru/eng/de5701
  • http://mi.mathnet.ru/eng/de/v21/i11/p1915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kapaev, “Asymptotic expressions for the second Painlevй functions”, Theoret. and Math. Phys., 77:3 (1988), 1227–1234  mathnet  crossref  mathscinet  zmath  isi
    2. I. T. Habibullin, A. G. Shagalov, “Numerical realization of the inverse scattering method”, Theoret. and Math. Phys., 83:3 (1990), 565–573  mathnet  crossref  mathscinet  zmath  isi
    3. Hideshi Yamane, “Long-Time Asymptotics for the Defocusing Integrable Discrete Nonlinear Schrödinger Equation II”, SIGMA, 11 (2015), 020, 17 pp.  mathnet  crossref  mathscinet
  • Number of views:
    This page:29
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019